Bulletin of the Belgian Mathematical Society - Simon Stevin

Uniform and pointwise Bernstein-Walsh-type inequalities on a quasidisk in the complex plane

F.G. Abdullayev and P. Özkartepe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this present work, we continue studying the Bernstein-Walsh type estimations for complex algebraic polynomials in the bounded and unbounded regions with quasiconformal boundary.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 2 (2016), 285-310.

Dates
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1464710119

Digital Object Identifier
doi:10.36045/bbms/1464710119

Mathematical Reviews number (MathSciNet)
MR3507083

Zentralblatt MATH identifier
1346.30002

Subjects
Primary: 30A10: Inequalities in the complex domain 30C10: Polynomials
Secondary: 41A17: Inequalities in approximation (Bernstein, Jackson, Nikol s kii-type inequalities)

Keywords
Polynomials Bernstein-Walsh inequalities Conformal mapping Quasiconformal curve

Citation

Abdullayev, F.G.; Özkartepe, P. Uniform and pointwise Bernstein-Walsh-type inequalities on a quasidisk in the complex plane. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 2, 285--310. doi:10.36045/bbms/1464710119. https://projecteuclid.org/euclid.bbms/1464710119


Export citation